# SDR CALA2020050200907

- Difficulty date: April 28, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A811220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SILL I/B ANGLE HAS SPOT OF CORROSION BETWEEN STA 300 - STA 328 REF AAR N/R 99880630 REMOVED AND REPLACED THE I/B ANGLE BRACKET AT L-1 DOOR SILL AREA BETWEEN STA 300 AND STA 328
